Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

16 year old with pain in the lower abdomen and cramps. Losing weight. What is the reason?

My name is Ashley, I m 16 & sexually active. Umm I ve been having pain in my lower stomach sorta like cramps , for about 2 months. This month it has stopped. I would get my menstrual cycle about a week late but i still get it. I get hungry often. I ve been losing weight but it doesn t look like it. I eat very little because sometimes after i would eat I would get pain in my lower stomach. I don t know what could it be.
Asked On : Wed, 16 Jan 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Hi Ashley,
Thank you for your query,
According to your clinical sypmtoms you might be having a urinary tract infection or a pelvic inflammatory disease.
Take plenty of oral fluids and water.
Evaluation with complete urine examination, ultrasound abdomen and pelvis and Pap smear to look for any inflammatory cells is required.
So consult your Gynaecologist or Pediatrician for evaluation and further management.
Hope i have answered your query.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query,
Pain in lower abdomen can be due to urinary infection,pelvic inflammatory disease,kidney stones.ovarian cyst,endometriosis,
Since you are losing weight as well so i advise to to get yourself thoroughly examined by a gynecologist. as require some tests like urine examination,vaginal swab examination,ultrasound abdomen.

Wishing you good health.
God bless.

Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor